International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 635-640
About the defects of curves holomorphic in the half plane
Department of Mathematics, Jahangirnagar University, Savar, Dhaka, Bangladesh
Received 14 March 1983
Copyright © 1985 Moqbul Hossain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A study is made on the defects of curves holomorphic in the half plane. Several results are proved.